# SDR RAIA990205

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 891
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 89741016
- Condition: Failed
- Location: Rt Prop
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

FLT 7478 - STL - RIGHT ENGINE ONLY MADE 50 PERCENT TORQUE.  MAINTENANCE REPLACED RIGHT ENGINE PROP GOVERNOR.  (M)
